MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER; RECANALIZATION CATHETERS

BARD PERIPHERAL VASCULAR, INC. CROSSER; RECANALIZATION CATHETERS
Model Number CRUO14SA
Medical Device Problem Codes Material Separation (1562); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiration date: 10/2023).
 
Event or Problem Description
It was reported that during a recanalization procedure, the device allegedly broke and there was a separation at the tip during the activation.It was further reported that the catheter was allegedly unable to be removed from the support catheter.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one 14s crosser cto recanalization catheter loaded in to sidekick catheter was returned for evaluation.The distal tip of the crosser appeared to be separated from the outer catheter but still attached to the inner core wire.An attempted was made to remove the sidekick loaded onto the crosser but was unsuccessful strong resistance was felt.Based on the findings, the investigation is confirmed for the reported material separation and device-device incompatibility issues.A definitive root cause for reported material separation and device-device incompatibility issues the could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 10/2023), g3, h6(method) h11: b5, h6(result, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported that during a recanalization procedure, the device allegedly broke and there was a separation at the tip.It was further reported that the catheter was allegedly unable to be removed from the support catheter.There was no reported patient injury.

Brand Name
CROSSER
Common Device Name
RECANALIZATION CATHETERS
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13511508
Report Number2020394-2022-00092
Device Sequence Number12074232
Product Code PDU
UDI-Device Identifier10801741125598
UDI-Public(01)10801741125598
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K161208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRUO14SA
Device Catalogue NumberCRUO14SA
Device Lot NumberGFFX1250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date02/11/2022
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale